# SDR IPXA3577611

- Difficulty date: March 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 114N4004177A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT T/E WEDGE DENT WITH DELAMINATION 15.5 FROM INBD EDGE 1.5 FROM T/E. 1" DIA CUTOUT.  REPAIRED IAW SRM 51-70-10-2R-2.
